# SDR ASAA2020082403060

- Difficulty date: August 20, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 27,938 hours, 8,984 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 16GVMM
- Condition: Inoperative
- Location: Mode
- Part time: 46,864 hours, 15,051 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S MASTER LIGHT IS INOPERABLE.  ALL SYSTEMS OPERATING NORMAL.  GROUNDED - YES.  VERIFIED DISCREP, REF B737-900 AMM 22-11-34.  REMOVED & REPLACED DFCS MCP.  MCP OPS NORMAL, REF SAME AND REQD LLM LAND VERIFY TEST GOOD.
